RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2012, Volume 91, Issue 1, Pages 136–142 (Mi mz4111)  

This article is cited in 2 scientific papers (total in 2 papers)

Quasistable Properties of the Solutions of a Multiply Connected System of Differential Equations

E. V. Shchennikova

Mordovian State University

Abstract: We prove a theorem on the asymptotic stability of power type with respect to one part of the phase variables and on the uniform boundedness of the solutions of a multiply connected system of differential equations with respect to the other part of the variables.

Keywords: multiply connected system of differential equations, asymptotic stability, Lyapunov function, Cauchy problem, Cauchy matrix

DOI: https://doi.org/10.4213/mzm4111

Full text: PDF file (424 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2012, 91:1, 128–134

Bibliographic databases:

UDC: 517.924.4
Received: 06.07.2005
Revised: 11.12.2007

Citation: E. V. Shchennikova, “Quasistable Properties of the Solutions of a Multiply Connected System of Differential Equations”, Mat. Zametki, 91:1 (2012), 136–142; Math. Notes, 91:1 (2012), 128–134

Citation in format AMSBIB
\Bibitem{Shc12}
\by E.~V.~Shchennikova
\paper Quasistable Properties of the Solutions of a Multiply Connected System of Differential Equations
\jour Mat. Zametki
\yr 2012
\vol 91
\issue 1
\pages 136--142
\mathnet{http://mi.mathnet.ru/mz4111}
\crossref{https://doi.org/10.4213/mzm4111}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3201399}
\elib{http://elibrary.ru/item.asp?id=20731469}
\transl
\jour Math. Notes
\yr 2012
\vol 91
\issue 1
\pages 128--134
\crossref{https://doi.org/10.1134/S0001434612010129}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000303478400012}
\elib{http://elibrary.ru/item.asp?id=17977508}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84857529848}


Linking options:
  • http://mi.mathnet.ru/eng/mz4111
  • https://doi.org/10.4213/mzm4111
  • http://mi.mathnet.ru/eng/mz/v91/i1/p136

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Lapin K.S., “Lyapunov vector functions and partial boundedness of solutions with partially controlled initial conditions”, Differ. Equ., 52:5 (2016), 549–556  crossref  mathscinet  zmath  isi  elib  scopus
    2. K. S. Lapin, “Higher-Order Derivatives of Lyapunov Functions and Partial Boundedness of Solutions with Partially Controllable Initial Conditions”, Math. Notes, 101:6 (2017), 1000–1008  mathnet  crossref  crossref  mathscinet  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:238
    Full text:72
    References:29
    First page:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020